DOI 10.1186/s13256-023-04288-z
Hepatic and lung methotrexate-associated polymorphic lymphoproliferative disorders arising during postoperative follow-up of renal cell carcinoma: a case report.
Аннотация
INTRODUCTION
Methotrexate induces lymphoproliferative disorders on rare occasions; however, its pathogenesis remains unknown. A clinical diagnosis based on imaging studies alone is often difficult.
CASE PRESENTATION: A 57-year-old Japanese woman was referred to our department for the evaluation of multiple lung and hepatic nodules that developed during methotrexate treatment for rheumatoid arthritis. Since she had a history of nephrectomy for localized renal cell carcinoma, multiple lung and hepatic metastases were initially considered. However, pathological diagnosis of the lung nodules (needle biopsy) revealed methotrexate-associated polymorphic-type lymphoproliferative disorders. After methotrexate discontinuation, continuous smooth shrinkage of the lung and liver lymphoproliferative disorders was observed.
CONCLUSION
Methotrexate-associated lymphoproliferative disorders should be considered in the event of newly appearing neoplastic lesions, even during follow-up for renal cell carcinoma, if methotrexate is being administered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.